2 doctors weighed in:

Could a four year old mirena (levonorgestrel) IUD cause low progesterone levels and night sweats?

2 doctors weighed in
Dr. Karen Jones
Obstetrics & Gynecology

In brief: Unlikely

The Mirena (levonorgestrel) iud puts only a small amount of Progesterone hormone into your blood stream. Most of the hormones are coming from your hormone production.

In brief: Unlikely

The Mirena (levonorgestrel) iud puts only a small amount of Progesterone hormone into your blood stream. Most of the hormones are coming from your hormone production.
Dr. Karen Jones
Dr. Karen Jones
Thank
Dr. Rupesh Parikh
Internal Medicine - Oncology

In brief: Not likely

It is not likely that that the age of the iud is the cause of your symptoms ; there is likely another reason , like post-menopausal symptoms or may be other - - i would rec to see your gyn.

In brief: Not likely

It is not likely that that the age of the iud is the cause of your symptoms ; there is likely another reason , like post-menopausal symptoms or may be other - - i would rec to see your gyn.
Dr. Rupesh Parikh
Dr. Rupesh Parikh
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors